BDF-type shifted Chebyshev approximation scheme for fractional functional differential equations with delay and its error analysis

Research output: Research - peer-reviewArticle

LanguageEnglish
Pages266-276
Number of pages11
JournalApplied Numerical Mathematics
Volume118
DOIs
StatePublished - 1 Aug 2017

Fingerprint

Fractional Order Differential Equations
Chebyshev Approximation
Fractional Differential Equation
Approximation Scheme
Functional Differential Equations
Error Analysis
Chebyshev approximation
Error analysis
Differential equations
Delayed Differential Equation
Chebyshev Series
Tableau
Global Analysis
Runge-Kutta Methods
Time-varying
Numerical Methods
Numerical Solution
Interval
Approximation
Demonstrate

Keywords

  • BDF-type methods
  • Fractional differential equations with delay
  • Local and global truncating errors
  • Runge–Kutta methods
  • Shifted Chebyshev polynomials

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

WoS ResearchAreas Categories

  • Mathematics, Applied

Cite this

@article{982e7968a1e843cfaee7c423f0ef01f5,
title = "BDF-type shifted Chebyshev approximation scheme for fractional functional differential equations with delay and its error analysis",
keywords = "BDF-type methods, Fractional differential equations with delay, Local and global truncating errors, Runge–Kutta methods, Shifted Chebyshev polynomials",
author = "Pimenov, {V. G.} and Hendy, {A. S.}",
year = "2017",
month = "8",
doi = "10.1016/j.apnum.2017.03.013",
volume = "118",
pages = "266--276",
journal = "Applied Numerical Mathematics",
issn = "0168-9274",
publisher = "Elsevier",

}

TY - JOUR

T1 - BDF-type shifted Chebyshev approximation scheme for fractional functional differential equations with delay and its error analysis

AU - Pimenov,V. G.

AU - Hendy,A. S.

PY - 2017/8/1

Y1 - 2017/8/1

KW - BDF-type methods

KW - Fractional differential equations with delay

KW - Local and global truncating errors

KW - Runge–Kutta methods

KW - Shifted Chebyshev polynomials

UR - http://www.scopus.com/inward/record.url?scp=85016487709&partnerID=8YFLogxK

U2 - 10.1016/j.apnum.2017.03.013

DO - 10.1016/j.apnum.2017.03.013

M3 - Article

VL - 118

SP - 266

EP - 276

JO - Applied Numerical Mathematics

T2 - Applied Numerical Mathematics

JF - Applied Numerical Mathematics

SN - 0168-9274

ER -